Vol. 13, No. 9, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Irreducible characters with bounded root Artin conductor

Amalia Pizarro-Madariaga

Vol. 13 (2019), No. 9, 1997–2004
Abstract

We prove that the best possible lower bound for the Artin conductor is exponential in the degree.

Keywords
Artin character, Artin conductor, Hilbert class field tower
Mathematical Subject Classification 2010
Primary: 11Y40
Secondary: 20G05
Milestones
Received: 29 November 2017
Revised: 22 May 2019
Accepted: 25 June 2019
Published: 7 December 2019
Authors
Amalia Pizarro-Madariaga
Instituto de Matemáticas
Universidad de Valparaíso
Chile